MASCOTTE no longer exists => visit the new COATI project-team
 

Publications of J. Turgeon
BACK TO MASCOTTE PUBLICATION INDEX

Publications of J. Turgeon

Conference articles
  1. J.-C. Bermond, A. Kotzig, and J. Turgeon. On a combinatorial problem of antennas in radioastronomy. In Combinatorics (Proc. Fifth Hungarian Colloq., Keszthely, 1976), Vol. I, volume 18 of Colloq. Math. Soc. J√°nos Bolyai, Amsterdam, pages 135--149, 1978. North-Holland. [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:03 2013


This document was translated from BibTEX by bibtex2html